# SDR CA150508012

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 27,733 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 10,979 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE NR 1 ENG FUEL FILTER BYPASS LIGHT ILLUMINATED.  THE ACFT RETURNED WHERE MX CARRIED OUT FIM 73-05 TASK 801 & FOUND THE FUEL FILTER DIFFERENTIAL PRESS SWITCH AT FAULT.  THE SWITCH WAS REPLACED & SUBSEQUENT ENG RUN CONFIRMED ITS SERVICEABILITY.
